# SDR SWAA2022042793620

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 032 AFT CARGO PIT ATTACH ANGLE FOR FWD SHIELD STA 767 TO STA 767+15' RBL 23 WL 155 CORROSION AT NUTPLATE HOLES LOWER SURFACE / [01] REMOVED CORROSION FROM ATTACH ANGLE. ORIGINAL T=.050' LOSS OF .006' REMNING .044' FOUND TO BE UT OF LIMITS IAW SRM 53-60-15-1A-1.  WORK PERFORMED BY DERNARD BEMKE 27266;[02] VERIFIED STEP 1;[03] ADDING TOOLING INFO TO STEP 1. AAR 32351 CAL DUE 10DEC22;[04] REMOVED AFT CARGO PIT ATTACH ANGLE FOR FWD SHIELD STA 767 TO STA 767+15 RBL 23 I/A/W B737-800 SRM 51-40-02-0G-0.;[05] VERIFIED ANGLE P/N 146A8125-53 TAG#FA3607 IAW DWG 146A8123 REV:-;[06] VERIFIED STEPS 4 & 5.;[07] STARTED TO DRILL HOLES ON NEW ANGLE IAW SRM 51-40-05-0G-0;[08] VERIFIED STEP 7 C/W;[09] CHANGED CORROSION LEVEL;[10] FINISHED LOCATED AND DRILL HOLES ON NEW ANGLE IAW SRM 51-40-05-0G-0;[11] VERIFIED STEP 10;[12] VERIFIED STEPS 7 -11;[13] OK GIVEN TO INSTALL REPAIR PARTS;[14] INSTALLED ATTACH ANGLE IAW SRM 51-40-02-0G-0 AND DWG 146A8123 REV:-;[15] VERIFED STEP 14 IS COMPLETE;[16] VERIFIED ITEMS 14 AND 15;[17] APPLIED CIC ON ATTACH ANGLE IAW AMM 51-21-91-620-802;[18] JOB COMPLETE; AUDIT C/W
